Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/42755
Title: On existence and asymptotic behaviour of solutions of a functional integral equation
Authors: Banaś, Józef
Cabrera, Ignacio J. 
UNESCO Clasification: 120215 Ecuaciones integrales
Keywords: Functional integral equation
Asymptotic behaviour
Fixed point theorem
Measure of noncompactness
Issue Date: 2007
Journal: Nonlinear Analysis, Theory, Methods and Applications 
Abstract: The paper contains a result on the existence and asymptotic behaviour of solutions of a functional integral equation. That result is proved under rather general hypotheses. The main tools used in our considerations are the concept of a measure of noncompactness and the classical Schauder fixed point principle. The investigations of the paper are placed in the space of continuous and tempered functions on the real half-line. We prove an existence result which generalizes several ones concerning functional integral equations and obtained earlier by other authors. The applicability of our result is illustrated by some examples.
URI: http://hdl.handle.net/10553/42755
ISSN: 0362-546X
DOI: 10.1016/j.na.2006.03.015
Source: Nonlinear Analysis, Theory, Methods and Applications[ISSN 0362-546X],v. 66, p. 2246-2254
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

19
checked on Jun 26, 2022

WEB OF SCIENCETM
Citations

15
checked on Jun 26, 2022

Page view(s)

13
checked on May 21, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.